# SDR C2XA98IA237

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT WING LOWER SKIN CRACKED OUTBOARD AFT OF ACCESS 622EB BETWEEN RIBS 8 AND 9.  MAINTENANCE INSTALLED A REPAIR DOUBLER IAW EMB-120 SRM 57-20-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
